Pacific Journal of Mathematics

Computation of the surgery obstruction groups $L_{4k}(1;Z_P)$.

Gerald A. Anderson

Article information

Pacific J. Math., Volume 74, Number 1 (1978), 1-4.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57D65


Anderson, Gerald A. Computation of the surgery obstruction groups $L_{4k}(1;Z_P)$. Pacific J. Math. 74 (1978), no. 1, 1--4.

Export citation


  • [1] G. A. Anderson, Surgery with coefficients, Lecture Notes in Mathematics #591, Springre-Verlag (1977).
  • [2] G. Carllson and R. J. Milgrani, Some exact sequences in the theory of bilinear and quadratic forms, (preprint).
  • [3] M. Karoubi, Localizationdes formesquadratiques,Ann. Soc. Ecole Norm. Sup., t.8, fasc, 1 (1975), 99-154,
  • [4] J. Milnor and D. Husemoller, SymmetricBilinearForms, Springer-Verlag (1973).
  • [5] W. Pardon, Local surgery and applications to the theory of quadratic forms, Bull. Amer. Math. Soc, 82 (1976), 131-133. . F. Quinn, Semi-free group action and surgery on PL homology manifolds,inGeo- metric Topology, Lecture Notes in Math. #438, Springer-Verlag (1975).